# SDR SWAA2017062014510

- Difficulty date: June 13, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 45,471 hours, 26,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXIT SIGN COVER LOOSE AT ROW 12. SECURED THE COVER IAW SIP.
